JournalszaaVol. 23 , No. 4DOI 10.4171/zaa/1218

Uniform Convergence in Topological Groups

  • Antonio Aizpuru

    Universidad de Cádiz, Puerto Real, Spain
  • Antonio Gutiérrez Dávila

    Universidad de Cádiz, Puerto Real, Spain
Uniform Convergence in Topological Groups cover

Abstract

We improve the Basic Matrix Theorem of Antosik-Swartz in the framework of topological groups. We also obtain an equivalent form of this generalization, which improves the Uniform Convergence Principle of Qu Wenbo and Wu Junde in Proc. Amer. Math. Soc. 130 (2002) 3283--3285.